UDK  615.27.099                       

ISSN 2466-2992 (Online) (2021) br.2, p. 35-39

COBISS.SR-ID 58345993



METHADONE OVERDOSE - CASE REPORT


Aleksandra Mihajlov1, Saša Ignjatijević1, Dušica Janković1, Sanela Radisavljević2


1Emergency Medicine Institute Niš, 2Health Center Zaječar, Emergency Department




Summary:


INTRODUCTION: Methadone poisoning is already an expanding phenomenon. The combination of methadone with other drugs such as benzodiazepines are common and can synergistically cause more serious clinical presentation of overdose that is different from the usual clinical presentation of methadone overdose as well as serious complications such as pulmonary edema, aspirational pneumonia, changes in heart rhythm, hypoglycemia, coma and death.


GOAL: To present patients with methadone overdose and complications.


MATERIALS AND METHODS: Descriptive data display. Data source: the book of calls, the protocol of the Institute for Emergency Medicine Nis, medical report and discharge papers from the Clinical Center of Nis


CASE REPORT: The paper presents a case of methadone poisoning with a severe clinical picture complicated by aspiration pneumonia and hypoglycemia..


SUMMARY: Methadone overdose requires a quick diagnosis and adequate therapy, but also the recognition of possible complications and their treatment.


Key words: methadone, poisoning





Korespondencija/Correspondence

 

Aleksandra MIHAJLOV

Emergency Medical Service Niš

Vojislava Ilića bb

18000 Niš

e-mail: sanjastankov@gmail.com

Latest issue - 4th article

010_Trovanje Metadonom_Mihajlov_35-39.pdf

SRP / ENG

Početna Home
Share on Facebook Share on Twitter Share via e-mail Share on LinkedIn
SHARE

All Articles >

Articles